Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 288, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 15, 2016, 5:27 AM CDT for 4 counties in Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2016, 5:27 AM CDT (10:27 UTC)
- Expired
- Jul 15, 2016, 6:10 AM CDT
- In force
- 43 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cooke County, TX, Denton County, TX, Montague County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 95 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1267 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 2105 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
643 WUUS54 KFWD 151027 SVRFWD TXC097-121-337-497-151130- /O.NEW.KFWD.SV.W.0288.160715T1027Z-160715T1130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 527 AM CDT FRI JUL 15 2016 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS... NORTHWESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS... SOUTHEASTERN MONTAGUE COUNTY IN NORTH CENTRAL TEXAS... SOUTHWESTERN COOKE COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 630 AM CDT * AT 526 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORESTBURG... OR 15 MILES NORTH OF DECATUR...MOVING EAST AT 20 MPH. HAZARD...60 MPH WIND GUSTS AND HAIL TO PENNY SIZE. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * THIS SEVERE THUNDERSTORM WILL BE NEAR... SANGER AROUND 625 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. HEAVY RAINFALL IS OCCURRING WITH THIS STORM AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3336 9761 3354 9757 3353 9717 3329 9721 TIME...MOT...LOC 1026Z 281DEG 17KT 3345 9751 HAIL...0.75IN WIND...60MPH $$ 05
2 follow-up statements
701
WWUS54 KFWD 151058
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
558 AM CDT FRI JUL 15 2016
TXC121-337-497-151108-
/O.CAN.KFWD.SV.W.0288.000000T0000Z-160715T1130Z/
WISE TX-DENTON TX-MONTAGUE TX-
558 AM CDT FRI JUL 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WISE...
NORTHWESTERN DENTON AND SOUTHEASTERN MONTAGUE COUNTIES IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3353 9717 3342 9719 3344 9749 3354 9748
TIME...MOT...LOC 1058Z 281DEG 17KT 3342 9733
$$
TXC097-151130-
/O.CON.KFWD.SV.W.0288.000000T0000Z-160715T1130Z/
COOKE TX-
558 AM CDT FRI JUL 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHWESTERN COOKE COUNTY...
AT 558 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF SANGER...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN COOKE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
&&
LAT...LON 3353 9717 3342 9719 3344 9749 3354 9748
TIME...MOT...LOC 1058Z 281DEG 17KT 3342 9733
HAIL...<.75IN
WIND...60MPH
$$
30940
WWUS54 KFWD 151110
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
610 AM CDT FRI JUL 15 2016
TXC097-151120-
/O.CAN.KFWD.SV.W.0288.000000T0000Z-160715T1130Z/
COOKE TX-
610 AM CDT FRI JUL 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COOKE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3353 9717 3342 9719 3344 9749 3354 9748
TIME...MOT...LOC 1109Z 281DEG 17KT 3341 9726
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:21 AM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 15, 3:21 AM CDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 321 AM CDT FRI JUL 15 2016 .DISCUSSION... An upper level ridge centered over the Southwest U.S. continues to create northwest flow aloft across the Southern Plains. Subtle disturbances within the northwest flow have produced enough lift to generate convection across the Plains, which is not unusual this time of year when it doesn't take much in the way of upper level support to produce thunderstorms. Outflow from a diminished MCS is generating isolated storms early this morning over Montague and Cooke Counties. A second complex of storms over Central Oklahoma is dropping south along I-35 and will likely affect the rest of the Red River Counties before diminishing. The POP gradient will again be oriented north-south with with the best POPs along the Red River diminishing to slight chance along I-20. Activity is expected to remain sub-severe but could still produce occasional outflow wind gusts 40-50 MPH, brief heavy rain and cloud-to-ground lightning. Dewpoint temperatures remained a little higher yesterday than I had anticipated, which prevented more widespread 100 degree high temps from occurring. Similar to yesterday, temperatures should again climb into the upper 90s across the majority of the forecast area this afternoon with a few triple digits expected across the western counties. Unfortunately, the higher dewpoints still mean that heat indices will reach 100-105 across just about all of the region during the peak heating hours. Several spots will again flirt with heat advisory criteria, so as always it is recommended that folks take all the necessary heat safety precautions if partaking in outdoor activities this weekend. At this time it looks like the lack of more widespread 105+ apparent temperatures will preclude the need of a heat advisory. A chance of storms across the northern counties associated with the remnants of convective complexes in the Southern Plains is expected again tonight. A slight chances of storms will be limited to the eastern-most counties of the area Saturday, then all activity should come to an end by Sunday as the ridge over the Southwest expands eastward across the Central and Southern Plains. Increasing heights will lead to better chances of triple digit high temperatures across the area next week, particularly during the mid and latter part of the week. The seabreeze may become active to the southeast of the area during the extended part of the forecast, and could generate isolated convection across the southern CWA. Typical Texas Summer weather is expected across the rest of the region where it will remain hot and dry. 30 && .AVIATION... /ISSUED 730 PM CDT THU JUL 14 2016/ /00Z TAFs/ The showers and thunderstorms that skirted Northeast Texas continue moving away from the region. Their associated outflow has diminished considerably, and no impacts are expected at Metroplex TAF sites. Southeasterly winds will prevail overnight. A summertime cold front has invaded the Texas Panhandle, and showers and thunderstorms have developed ahead of the boundary during peak heating. Although outflow has prevented the boundary from making any additional progress, the steering flow is to southeast, toward the richer moisture. This activity may linger into the overnight areas, approaching the northwest arrival corridor, but expect any impacts will be during the nighttime minimum in commercial traffic. Will also have to watch an approaching disturbance in northwest flow, which may initiate another area of convection across Oklahoma later this evening. This activity should track east into Arkansas, but some guidance suggests it could sneak across the Red River during the early morning hours Friday. Another brief stratus intrusion may impact Central Texas, but expect only some scattered morning CU in the Metroplex. Otherwise, generally a persistence forecast with additional afternoon convection possible, mainly north. 25 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 98 78 98 79 98 / 20 20 5 5 5 Waco 99 75 98 77 98 / 5 10 5 5 5 Paris 96 76 97 76 98 / 30 20 20 10 5 Denton 97 77 98 77 97 / 20 20 10 5 5 McKinney 96 77 98 77 97 / 20 20 10 5 5 Dallas 98 79 99 79 98 / 20 20 10 5 5 Terrell 96 76 97 77 97 / 10 20 10 5 5 Corsicana 97 76 97 77 98 / 5 10 10 5 5 Temple 99 74 98 75 97 / 5 10 5 5 5 Mineral Wells 99 75 99 76 98 / 20 20 5 0 5 && .FWD Watches/Warnings/Advisories... None. && 05/30
Hazardous weather outlook, Jul 15, 3:19 AM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 319 AM CDT FRI JUL 15 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 319 AM CDT FRI JUL 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A GOOD CHANCE OF THUNDERSTORMS TODAY GENERALLY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR. THE HIGHEST CHANCES WILL OCCUR OVER COUNTIES ADJACENT OT THE RED RIVER. CLOUD TO GROUND LIGHTNING AND VERY GUSTY WINDS WILL BE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ALONG AND NORTH OF A LINE FROM BRECKENRIDGE TO ATHENS TONIGHT. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY EAST OF A LINE FROM BONHAM TO HEARNE. GUSTY WINDS AND CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY HAZARDS. A SLIGHT CHANCE OF THUNDERSTORMS RETURNS TO AREAS SOUTHEAST OF A LINE FROM TEMPLE TO CORSICANA TO ATHENS WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 15, 12:18 AM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1218 AM CDT FRI JUL 15 2016
TXZ100-150600-
YOUNG TX-
1218 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR YOUNG COUNTY UNTIL 100 AM CDT...
AT 1217 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SEYMOUR...MOVING SOUTHEAST AT 40 TO 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OLNEY AND NEWCASTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3340 9895 3340 9849 3338 9843 3307 9868
3297 9891 3304 9895
TIME...MOT...LOC 0517Z 322DEG 39KT 3342 9905
05Special weather statement, Jul 15, 1:02 AM CDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
102 AM CDT FRI JUL 15 2016
TXZ091-100-101-115-116-129-150645-
PALO PINTO TX-STEPHENS TX-MONTAGUE TX-EASTLAND TX-JACK TX-YOUNG TX-
102 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTLAND...YOUNG...STEPHENS...
PALO PINTO...MONTAGUE AND JACK COUNTIES UNTIL 145 AM CDT...
AT 100 AM CDT...DOPPLER RADAR WAS TRACKING AN OUTFLOW BOUNDARY FROM
A DISSIPATING CLUSTER OF THUNDERSTORMS 11 MILES NORTHWEST OF
GRAHAM...TO 30 MPH WEST OF BOWIE MOVING EAST 45 TO 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS OUTFLOW
BOUNDARY AS IT MOVES THROUGH ADVISORY AREA.
LOCATIONS IMPACTED INCLUDE...
GRAHAM...BRECKENRIDGE...BOWIE...JACKSBORO...EASTLAND...CISCO...
OLNEY...NOCONA...RANGER...GRAFORD...BRYSON...GORDON...NECESSITY...
STONEBURG...SUNSET...GUNSIGHT...CRYSTAL FALLS...
POSSUM KINGDOM STATE PARK...NEWPORT AND STRAWN.
LAT...LON 3295 9909 3296 9895 3340 9895 3340 9842
3347 9842 3347 9798 3389 9798 3385 9785
3399 9765 3390 9758 3392 9750 3356 9759
3343 9768 3343 9792 3310 9792 3300 9805
3251 9834 3251 9847 3228 9851 3212 9912
TIME...MOT...LOC 0600Z 283DEG 43KT 3299 9874
05Special weather statement, Jul 15, 2:29 AM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
229 AM CDT FRI JUL 15 2016
TXZ091-092-150830-
MONTAGUE TX-COOKE TX-
229 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTAGUE AND WESTERN
COOKE COUNTIES UNTIL 330 AM CDT...
AT 228 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NOCONA...MOVING EAST AT 25 TO 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM, ALONG WITH
PEA SIZE HAIL.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...NOCONA...MUENSTER...ST. JO...LINDSAY AND VALLEY VIEW.
LAT...LON 3384 9717 3383 9720 3380 9721 3374 9717
3372 9712 3353 9712 3369 9778 3387 9775
3388 9745 3384 9746 3382 9745 3382 9738
3388 9734 3388 9732 3386 9733 3388 9731
3386 9726 3388 9725 3388 9718
TIME...MOT...LOC 0728Z 277DEG 26KT 3377 9768
05Special weather statement, Jul 15, 3:03 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
303 AM CDT FRI JUL 15 2016
TXZ091-092-102-103-150845-
MONTAGUE TX-COOKE TX-WISE TX-DENTON TX-
303 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WISE...DENTON...
SOUTHEASTERN MONTAGUE AND SOUTHERN COOKE COUNTIES UNTIL 345 AM CDT...
AT 303 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF FORESTBURG...OR 14 MILES NORTHEAST OF DECATUR...
MOVING EAST AT 40 MPH.
WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FRISCO...DENTON...LEWISVILLE...THE COLONY...CORINTH...LAKE DALLAS...
SANGER...LAKE LEWISVILLE...LITTLE ELM...KRUM...PILOT POINT...
HICKORY CREEK...SHADY SHORES...AUBREY...KRUGERVILLE...CROSS ROADS...
HACKBERRY...HEBRON...
RAY ROBERTS PARK JOHNSON BRANCH AND RAY ROBERTS PARK ISLE DU BOIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.
&&
LAT...LON 3351 9694 3342 9694 3341 9684 3340 9684
3305 9685 3328 9761 3362 9751
TIME...MOT...LOC 0803Z 275DEG 33KT 3341 9747
05Special weather statement, Jul 15, 5:22 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 522 AM CDT FRI JUL 15 2016 TXZ091-092-102-103-151045- MONTAGUE TX-COOKE TX-WISE TX-DENTON TX- 522 AM CDT FRI JUL 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WISE...NORTHWESTERN DENTON...SOUTHEASTERN MONTAGUE AND SOUTHWESTERN COOKE COUNTIES UNTIL 545 AM CDT... AT 521 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FORESTBURG...OR 14 MILES NORTH OF DECATUR...MOVING EAST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FORESTBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3336 9763 3353 9759 3358 9723 3325 9727 TIME...MOT...LOC 1021Z 281DEG 17KT 3344 9753 05
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 12:18 AM CDT | Special Weather Statement | FWD | Young | 42 min |
| Jul 15, 1:02 AM CDT | Special Weather Statement | FWD | Eastland, Jack, Montague, Palo Pinto, Stephens, Young | 43 min |
| Jul 15, 2:29 AM CDT | Special Weather Statement | FWD | Cooke, Montague | 61 min |
| Jul 15, 3:03 AM CDT | Special Weather Statement | FWD | Denton | 42 min |
| Jul 15, 5:22 AM CDT | Special Weather Statement | FWD | Wise | 23 min |
| Jul 15, 5:37 AM CDT | Special Weather Statement | FWD | Hunt | 38 min |
| Jul 15, 6:14 AM CDT | Special Weather Statement | FWD | Denton | 46 min |
| Jul 15, 6:16 AM CDT | Special Weather Statement | FWD | Montague | 44 min |
| Jul 15, 6:37 AM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| Jul 15, 6:57 AM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 33 min |
| Jul 15, 7:18 AM CDT | Flash Flood Warning | FWD | Jack, Montague, Wise | 3 hr |
| Jul 15, 7:22 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 53 min |
| Jul 15, 7:45 AM CDT | Special Weather Statement | FWD | Denton | 45 min |
| Jul 15, 8:05 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 55 min |
| Jul 15, 8:23 AM CDT | Areal Flood Advisory | FWD | Collin, Cooke, Denton, Grayson | 3 hr |
| Jul 15, 8:41 AM CDT | Special Weather Statement | FWD | Denton | 34 min |
| Jul 15, 8:50 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 55 min |
| Jul 15, 9:02 AM CDT | Areal Flood Advisory | FWD | Denton | 3 hr |
| Jul 15, 9:14 AM CDT | Special Weather Statement | FWD | Dallas | 46 min |
| Jul 15, 9:29 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 30 min |
| Jul 15, 9:36 AM CDT | Special Weather Statement | FWD | Rockwall | 39 min |
| Jul 15, 10:04 AM CDT | Areal Flood Advisory | FWD | Dallas | 116 min |
| Jul 15, 11:59 AM CDT | Special Weather Statement | FWD | Ellis | 61 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.